# SDR CA140729003

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 12,927 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Part number: 252464431
- Condition: Loose
- Location: Fcu
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE TORQUE INCREASED TO 95 PERCENT + RPM INCREASED TO 103 PERCENT DURING FLIGHT, WITH NR 1 ENGINE TORQUE DROPPING TO 10 PERCENT FOR 2 SEC.  ENGINES WERE TRIMMED BACK TO WITHIN ENGINE PARAMETERS FOR DURATION OF FLIGHT.  NR 2 ENGINE FCU SHAFT FOUND LOOSE, NR 2 ENGINE FCU TSN=8370.4, TSO=1511.9.
